# SDR SIMA981736

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001228
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND LEFT FLIGHT ATTENDANT'S SEAT TRACK TO HAVE CORROSION BETWEEN FLOORBEAM 36 AND FLOORBEAM 39.  REMOVED AND REPLACED LEFT FLIGHT ATTENDANT'S SEAT TRACK BETWEEN FLOORBEAM 36 AND FLOORBEAM 39.  (X)
